# SDR UPS98226448

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, TOE ON FRAME AT BS 490 FWD SIDE CRACKED AT LATCH SUPPORT FITTING OF MAIN CARGO DOOR.  FRAME REPAIRED IAW SRM 53-10-4.
